# SDR CA000621017

- Difficulty date: June 19, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 11,742 hours
- Engine: Garrtt TPE3313UW
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 434422122
- Condition: Failed
- Location: Thermal Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE LT WING OVERHEAT LIGHT ILLUMINATED FOR APPROXIMATELY 1 MINUTE AND REMAINED OFF FOR THE DURATION OF THE FLIGHT.A SUBSEQUENT INSPECTION COULD NOT REVEAL ANY FAULT, ALL ASSOCIATED WIRING WAS THOROUGHLY INSPECTED ALL LT BLED AIR LINES INSPECTED FOR LEAKS BUT NO DISCREPANCY FOUND.  BOTH LT THERMAL SWITCHES ( P.N. 4344-221-22 AND 17343-61-350F) WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
